VOLUME 14 2009 NUMBERS 3–4

Enumeration of Gap-Bounded Set Partitions
Toufik Mansour, Augustine O. Munagi
Pages 237–245

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Toufik Mansour and Augustine O. Munagi},
  title   = {Enumeration of Gap-Bounded Set Partitions},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {14},
  number  = {3--4},
  pages   = {237--245},
  year    = {2009},
  url     = {https://doi.org/10.25596/jalc-2009-237},
  doi     = {10.25596/jalc-2009-237}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: gap-bounded partition, finite automaton, directed graph, adjacency matrix, generating function
DOI: 10.25596/jalc-2009-237